# SDR SWI2025F00226

- Difficulty date: December 17, 2024
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 39,412 hours, 37,907 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH LOWER WING PLANK CHAFFED ON TRAILING EDGE WHERE MLG BAY FORWARD FAIRING (193AB) MOUNTS     (C-CHECK RO 2/27/2025)    BLENDED AND REMOVED CHAFE FOUND TO BE ACCEPTABLE REF  REO NO. 601R-57-21-880 REV -D DATE 2017/03/06.  COMPLIED WITH TASK CARD 51-900-1003-SKY CL600-2B19 MAJOR REPAIR (RII).
